# SDR V0XD2017082702

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331665
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT FLOOR WEB WAS CRACKED BENEATH THE ADG PUMP.   REPAIRED THE FORWARD EQUIPMENT FLOOR WEB IAW REO 670-53-11-509, REV D. AND NDTM PART 1, 51-20-006.
